Advertisement

Topics

Multiorgan toxicity following combination immunotherapy treatment in melanoma

07:55 EDT 16 Oct 2017 | ecancermedicalscience

Dr Au speaks with ecancer at the ACP immunotherapy workshop about a patient who experienced a series of immune-related adverse events, including myocarditis. Myocarditis is rare, but fatal if undetected, and while Dr Au describes it as rare even with...

Original Article: Multiorgan toxicity following combination immunotherapy treatment in melanoma

NEXT ARTICLE

More From BioPortfolio on "Multiorgan toxicity following combination immunotherapy treatment in melanoma"

Quick Search
Advertisement
 

Relevant Topic

Biological Therapy
Biological therapy involves the use of living organisms, substances derived from living organisms, or laboratory-produced versions of such substances to treat disease. Some biological therapies for cancer use vaccines or bacteria to stimulate the body&rs...